# SDR SWAA2024100344485

- Difficulty date: October 1, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 55,284 hours, 31,422 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING FL 360 APU FLAMED OUT WITH NO2 ENG IDG ON MEL LOST APU AT FL360<[01] FOUND APU OIL LEVEL LOW. SERVICED APU OIL PER AMM11-21-20. APU OPS CHECK GOOD.
